Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 103, NWS Dodge City, KS

May 30, 2006Seward County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 30, 2006, 12:03 PM CDT for Seward County, Kansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2006, 12:03 PM CDT (17:03 UTC)
Expired
May 30, 2006, 12:45 PM CDT
In force
42 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Seward County, KS

The radar

The Dodge City radar (KDDC), 89 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 5.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2006-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2006-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1989 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-96 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 301703
SVRDDC
KSC175-301745-
/O.NEW.KDDC.SV.W.0103.060530T1703Z-060530T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE
1203 PM CDT TUE MAY 30 2006

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SEWARD COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1245 PM CDT

* AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 11 MILES NORTHWEST OF
  KISMET...AND MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF NORTHEASTERN SEWARD COUNTY...
  KISMET...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 20 AND 28.

THIS INCLUDES HIGHWAY 54 BETWEEN MILE MARKERS 19 AND 26.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3738 10089 3726 10091 3708 10064 3738 10065

$$
18
2 follow-up statements
000 
WWUS53 KDDC 301724
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE
1224 PM CDT TUE MAY 30 2006

KSC175-301745-
/O.CON.KDDC.SV.W.0103.000000T0000Z-060530T1745Z/
SEWARD KS-
1224 PM CDT TUE MAY 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SEWARD COUNTY...

AT 1218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 9 MILES NORTHWEST
OF KISMET...MOVING EAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF NORTHEASTERN SEWARD COUNTY...
  KISMET...

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 20 AND 28.

THIS INCLUDES HIGHWAY 54 BETWEEN MILE MARKERS 19 AND 27.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3738 10089 3726 10091 3708 10064 3738 10065

$$

18
000 
WWUS53 KDDC 301743
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE
1243 PM CDT TUE MAY 30 2006

KSC175-301753-
/O.EXP.KDDC.SV.W.0103.000000T0000Z-060530T1745Z/
SEWARD KS-
1243 PM CDT TUE MAY 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR SEWARD COUNTY EXPIRES AT 1245
PM CDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND NO LONGER POSES 
A THREAT TO LIFE OR PROPERTY.

LAT...LON 3738 10089 3726 10091 3708 10064 3738 10065

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:43 AM CDT, 9 hours 20 minutes earlier.

Area forecast discussion, May 30, 2:43 AM CDT, 9 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
243 AM CDT TUE MAY 30 2006

.DISCUSSION...

DAYS 1-2...
TOUGH FORECAST FOR THE NEXT COUPLE OF DAYS.  MODELS DO NOT HAVE A
REAL GOOD HANDLE ON CURRENT CONVECTION ACROSS THE CENTRAL AND
SOUTHERN PLAINS.  GFS SEEMS TO BE DOING THE BEST WITH IT.  ALL THE
MODELS ARE TRYING TO BRING PRECIP INTO AT LEAST FAR WESTERN KS BY
12Z AND SPREADING IT ACROSS CWA THROUGH THE MORNING HOURS.  AT THIS
TIME...NOT OVERLY CONFIDENT A LARGE AREA OF STORMS WILL DEVELOP IN
THE WARM AIR ADVECTION OVER EASTERN CO AND MOVE INTO WESTERN KS.
THINK THE RUC MAY HAVE A GOOD HANDLE ON IT WITH MOST PRECIP STAYING
OVER FAR NORTHWEST KS THROUGH THE EARLY MORNING AND THEN SLOWLY
MOVING EAST DURING THE LATE MORNING ACROSS NORTHERN CWA. IF THIS
DOES NOT HAPPEN AND SKIES ARE PARTLY CLOUDY THROUGH THE MORNING AND
EARLY AFTERNOON...TEMPERATURES WILL EASILY WARM INTO THE LOWER TO
MID 80S ACROSS AREA.  RIGHT NOW HAVE MID 70S NORTH TO MID 80S
SOUTHEAST.  STORMS HAVE THE POTENTIAL TO BECOME SEVERE TODAY WITH
NORTHEASTERLY WINDS BRINGING IN SOME FAIRLY HIGH DEW POINTS FROM
NORTHEAST KS AND SOUTHEAST NE WITH CAPE VALUES OF 1000-2500J/KG THIS
AFTERNOON.  WITH WEAK FLOW ALOFT...THE STORMS THAT DO
DEVELOP...ESPECIALLY NEAR THE BOUNDARY COULD PRODUCE SOME LOCALLY
HEAVY RAIN.  MODELS ALL OVER WITH PLACEMENT OF LOW LEVEL JET
DEVELOPMENT THIS EVENING...SO KEPT IN CHANCE POPS ACROSS CWA WITH
HIGHEST CHANCES FAR SOUTH AND SOUTHEAST CLOSEST TO THE BOUNDARY.

SHOULD START TO SEE CONVECTION START TO TAPER DOWN TOMORROW AS FRONT
MOVES SOUTH...BUT THERE WILL SEE UPPER LEVEL FLOW TURN FROM
SOUTHWEST TO NORTHWEST IN THE LATE AFTERNOON AND OVERNIGHT HOURS.
THERE WILL BE A DECENT DISTURBANCE MOVING THROUGH DURING THE MORNING
AND EARLY AFTERNOON OVER AREA...BUT BY LATE AFTERNOON THINK MOST
ACTIVITY WILL BE EAST OF CWA.  MAINLY KEPT IN SOME SLIGHT CHANCE
POPS THEN IN THE WEST OVERNIGHT WITH ANOTHER DISTURBANCE CROSSING
THE ROCKIES AND SOME UPSLOPE FLOW AIDING IN DEVELOPMENT OVER THE
COLORADO PLAINS AND POSSIBLY MAKING IT INTO WESTERN ZONES.

DAYS 3-7...
BESIDES REMOVING POPS FOR THURSDAY WITH UPPER RIDGE BUILDING OVER
ROCKIES AND HIGH PRESSURE OVER AREA...DID NOT MAKE ANY CHANGES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  79  59  81  59 /  60  50  30  10
GCK  77  58  80  58 /  50  40  30  10
EHA  78  57  78  57 /  40  50  20  20
LBL  81  58  79  58 /  40  60  20  20
HYS  78  59  82  57 /  50  40  40  10
P28  83  64  82  62 /  70  70  40  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN28/27
Hazardous weather outlook, May 30, 4:07 AM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
407 AM CDT TUE MAY 30 2006

KSZ030-031-043>046-063>066-077>081-088>090-311000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
GRAY-FORD-EDWARDS-KIOWA-PRATT-CLARK-COMANCHE-BARBER-
407 AM CDT TUE MAY 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS TODAY AND
TONIGHT ACROSS SOUTHWEST KANSAS. A STATIONARY FRONT WILL BE
LOCATED NEAR THE OKLAHOMA BORDER AND A COUPLE OF UPPER LEVEL
DISTURBANCES WILL PASS THROUGH THE REGION OVER THE NEXT 24 HOURS.
AMPLE MOISTURE AND INSTABILITY IS IN PLACE TO PRODUCE STORMS WITH
LARGE HAIL...WIND GUSTS TO 60 MPH AND DEADLY LIGHTNING. LOCALLY HEAVY
RAIN IS ALSO POSSIBLE...ESPECIALLY NEAR THE OKLAHOMA BORDER WHERE
STORMS MAY REDEVELOP IN THE SAME AREA FOR SEVERAL HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE FOR MORE THUNDERSTORMS ON WEDNESDAY...BUT IT
APPEARS AT THIS TIME THESE STORMS WILL REMAIN BELOW SEVERE LIMITS
BUT COULD PRODUCE SOME SMALL HAIL AND WIND GUSTS TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

KSZ061-062-074>076-084>087-311000-
HAMILTON-KEARNY-STANTON-GRANT-HASKELL-MORTON-STEVENS-SEWARD-MEADE-
407 AM CDT TUE MAY 30 2006 /307 AM MDT TUE MAY 30 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS TODAY AND
TONIGHT ACROSS SOUTHWEST KANSAS. A STATIONARY FRONT WILL BE
LOCATED NEAR THE OKLAHOMA BORDER AND A COUPLE OF UPPER LEVEL
DISTURBANCES WILL PASS THROUGH THE REGION OVER THE NEXT 24 HOURS.
AMPLE MOISTURE AND INSTABILITY IS IN PLACE TO PRODUCE STORMS WITH
LARGE HAIL...WIND GUSTS TO 60 MPH AND DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS OVER THE AREA
AGAIN ON WEDNESDAY AS ANOTHER DISTURBANCE MOVES ACROSS THE AREA
AND MOIST UPSLOPE FLOW CONTINUES ACROSS THE AREA. THESE STORMS
WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND SOME WIND GUSTS
OVER 60 MPH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

28

In the hours before

Local storm report, May 30, 6:57 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
657 AM CDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     HAIL             MINNEOLA                37.44N 100.01W
05/30/2006  E0.88 INCH       CLARK              KS   PUBLIC

0606 AM     HAIL             2 N MINNEOLA            37.47N 100.01W
05/30/2006  E1.00 INCH       FORD               KS   NWS EMPLOYEE

&&

LACY
Special weather statement, May 30, 7:02 AM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
702 AM CDT TUE MAY 30 2006

KSZ078-088-301245-
CLARK-FORD-
702 AM CDT TUE MAY 30 2006

...SIGNIFICANT WEATHER ADVISORY FOR CLARK AND FORD COUNTIES...

AT 700 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR MINNEOLA...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS.

RESIDENTS IN NORTHWESTERN CLARK AND SOUTHERN FORD COUNTIES...
INCLUDING THE CITIES OF MINNEOLA AND BLOOM...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3749 10014 3729 9998 3747 9980 3758 9998

LACY
Special weather statement, May 30, 7:05 AM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
705 AM CDT TUE MAY 30 2006

KSZ043-044-301245-
LANE-SCOTT-
705 AM CDT TUE MAY 30 2006

...SIGNIFICANT WEATHER ADVISORY FOR LANE AND SCOTT COUNTIES...

AT 700 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR MANNING...MOVING NORTHEAST
AT 25 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS.

RESIDENTS IN NORTHEASTERN SCOTT AND NORTHERN LANE COUNTIES...
INCLUDING THE CITY OF HEALY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3846 10077 3846 10037 3869 10028 3869 10073

LACY
Special weather statement, May 30, 7:28 AM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
728 AM CDT TUE MAY 30 2006

KSZ087-301315-
MEADE-
728 AM CDT TUE MAY 30 2006

...SIGNIFICANT WEATHER ADVISORY FOR MEADE COUNTY...

AT 726 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR MEADE...MOVING NORTHEAST
AT 10 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS.

RESIDENTS IN NORTHEASTERN MEADE COUNTY...INCLUDING THE CITY OF
FOWLER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3731 10044 3723 10009 3746 10011 3747 10044

LACY
Local storm report, May 30, 9:15 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
915 AM CDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLOOD            1 S MINNEOLA            37.43N 100.01W
05/30/2006                   CLARK              KS   LAW ENFORCEMENT

            WATER CREEPING OUT OF THE DITCH AND COVERING PART OF US
            HIGHWAY 283 WITH ABOUT ONE INCH OF WATER.

0830 AM     HEAVY RAIN       12 W BLOOM              37.48N 100.10W
05/30/2006  M4.00 INCH       FORD               KS   PUBLIC

0830 AM     HEAVY RAIN       1 W MINNEOLA            37.44N 100.03W
05/30/2006  M4.30 INCH       CLARK              KS   PUBLIC

0830 AM     HEAVY RAIN       3 SW MINNEOLA           37.41N 100.05W
05/30/2006  M3.50 INCH       CLARK              KS   PUBLIC

0845 AM     FLOOD            MINNEOLA                37.44N 100.01W
05/30/2006                   CLARK              KS   DEPT OF HIGHWAYS

            WATER COVERING US HIGHWAY 283 ON THE SOUTH SIDE OF
            MINNEOLA.

&&

07
Local storm report, May 30, 11:09 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1109 AM CDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             10 W SCOTT CITY         38.48N 101.09W
05/30/2006  E0.75 INCH       SCOTT              KS   PUBLIC

            12 HOUR RAINFALL 1.5 INCHES.

0800 AM     FLOOD            1 S MINNEOLA            37.43N 100.01W
05/30/2006                   CLARK              KS   LAW ENFORCEMENT

            LAW ENFORCEMENT INDICATED A SMALL AMOUNT OF WATER
            CREEPING OUT OF THE DITCH AND ONTO US HIGHWAY 283.

&&

RBURGERT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:29 PM CDTSevere Thunderstorm WarningDDCStafford46 min
May 29, 9:31 PM CDTSpecial Weather StatementDDCPawnee44 min
May 29, 9:48 PM CDTSevere Thunderstorm WarningDDCEdwards42 min
May 29, 10:20 PM CDTSpecial Weather StatementDDCEdwards40 min
May 30, 1:50 AM CDTSpecial Weather StatementDDCClark55 min
May 30, 2:34 AM CDTSevere Thunderstorm WarningDDCClark41 min
May 30, 3:13 AM CDTSpecial Weather StatementDDCFord47 min
May 30, 3:15 AM CDTSevere Thunderstorm WarningDDCClark45 min
May 30, 3:42 AM CDTSpecial Weather StatementDDCSeward48 min
May 30, 4:00 AM CDTSpecial Weather StatementDDCHaskell60 min
May 30, 4:02 AM CDTSpecial Weather StatementDDCMeade58 min
May 30, 4:04 AM CDTSpecial Weather StatementDDCFord56 min
May 30, 4:27 AM CDTSpecial Weather StatementDDCGray48 min
May 30, 4:34 AM CDTSevere Thunderstorm WarningDDCGray41 min
May 30, 5:16 AM CDTSpecial Weather StatementDDCFinney44 min
May 30, 5:29 AM CDTSevere Thunderstorm WarningDDCGray46 min
May 30, 5:42 AM CDTSevere Thunderstorm WarningDDCGray33 min
May 30, 5:44 AM CDTSpecial Weather StatementDDCFord61 min
May 30, 5:53 AM CDTSpecial Weather StatementDDCHamilton52 min
May 30, 6:12 AM CDTSevere Thunderstorm WarningDDCScott37 min
May 30, 6:20 AM CDTSpecial Weather StatementDDCFinney40 min
May 30, 7:02 AM CDTSpecial Weather StatementDDCClark43 min
May 30, 7:05 AM CDTSpecial Weather StatementDDCLane40 min
May 30, 7:28 AM CDTSpecial Weather StatementDDCMeade47 min
May 30, 7:36 AM CDTSevere Thunderstorm WarningDDCMeade24 min
May 30, 12:34 PM CDTSevere Thunderstorm WarningDDCMeade23 min
May 30, 2:13 PM CDTSevere Thunderstorm WarningDDCBarber47 min
May 30, 3:12 PM CDTSevere Thunderstorm WarningDDCBarber33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.